Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 409, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 18, 2023, 3:32 AM CDT for 4 counties in Mississippi. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2023, 3:32 AM CDT (08:32 UTC)
- Expired
- Jun 18, 2023, 4:45 AM CDT
- In force
- 73 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:27 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5228 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 21.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:25 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 12:25 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1225 AM CDT Sun Jun 18 2023 ...New AVIATION... .MESOSCALE UPDATE... Issued at 1002 PM CDT Sat Jun 17 2023 Local radars showed an isolated cell weakening over our northeast Louisiana parishes but elsewhere around the CWA convection has dissipated. Considering we still have a warm moist airmass along with a few outflow boundaries interacting, additional convection could fire up at any time. However, back to the west more vigorous convection was noted over the Red River valley that the models still suggest will organize and head our way. This organized convection is still expected to bring the threat of damaging wind gusts; perhaps to 70mph and large hail; perhaps up to golf ball size. Timing has varied a bit but by 2AM the leading edge of the severe convection is expected to be nearing or into our northwest most zones. This activity will spread east southeast across our CWA through early morning. Pops have been adjusted with this update and also the rain cooled temperature curves in the southeast. /22/ && .DISCUSSION... Issued at 330 PM CDT Sat Jun 17 2023 Overview... An unsettled pattern persists and we will likely see much of the same activity we have observed the past few days as an upper ridge over Texas is helping to steer embedded disturbances towards our area. This will support multiple rounds of storms daily and should continue through at least the remainder of the short term period. Additionally, a stalled frontal boundary is serving as a secondary focus for storms along and south of I-20 where there exists greater instability and strong return flow. The unsettled weather should begin to diminish by Monday as an upper low will turn flow northerly and drier air wraps around the backside. Models are in good agreement that a rex block forms next week and should keep the upper low around. Tonight and tomorrow... Severe thunderstorms are ongoing south of I-20 along a stalled frontal boundary, aided by strong instability (5000+ j/kg as depicted by mesoanalysis) and strong deep layer shear of around 50 kts. These storms are capable of damaging wind gusts and large hail and will likely continue over the next several hours as they push southeastward along the boundary. These storms should taper off after sunset with diminishing diurnal heating. The main concern in the short term will be the potential for two MCSs that will sweep across the area overnight and into early tomorrow morning. There is some uncertainty amongst CAMs regarding exact positioning of these MCSs however, general agreement on very strong convective parameters with vertical totals 29-31, midlevel lapse rates 7-8 c/km, SBCAPE 3000+j/kg, and deep layer shear 50-60 kts. Given this, widespread impacts are likely and could exacerbate current issues with power outages. This is especially concerning amidst heat indices of 105-110, these are likely to continue over the next several days. Sunday night through next weekend... Much of the same convective parameters will persist into the Sunday night time frame with yet another round of severe storms possible along a similar NW/SE corridor. These storms will likely have similar potential for damaging winds and large hail given convective parameters and persistent deep layer shear. Looking ahead to early next week, the pattern finally shows signs of letting up as an upper low pressure system makes its way across the upper midwest and Tennessee. This places us on the dry side of the low with dry air wrapping around the backside. Given climatology for this time of year, it will be difficult to maintain any sort of dry airmass, however this should be a reprieve from the current unsettled pattern and will likely decrease rain and storm chances. Additionally, deep layer shear should weaken amidst more stagnant flow aloft and should return to more seasonal norms./SAS/ && .AVIATION... (06Z TAFS) Issued at 1225 AM CDT Sun Jun 18 2023 Flight categories are forecast to fall to a mix of mainly MVFR/IFR categories due to developing low stratus, as well as some patchy fog. Chances for convection will also increase during the overnight hours, and remain high through much of Sunday as several rounds of storms are forecast to track to the east across the region. Some of the storms will be severe and capable of producing wind gusts of 61 knots and large hail up to the size of tennis balls, especially late Sunday. Near continuous lightning strikes and heavy downpours are expected to accompany all of today's convection as well. Winds overnight will be light with a southerly component to calm. Away from convection, winds will be southerly between 5-10 knots. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 91 70 90 71 / 70 70 50 20 Meridian 88 70 90 70 / 80 80 70 30 Vicksburg 92 71 91 72 / 60 70 20 20 Hattiesburg 92 74 94 72 / 60 40 70 40 Natchez 94 73 93 72 / 50 40 30 20 Greenville 87 70 88 71 / 70 70 20 10 Greenwood 88 70 88 70 / 70 70 30 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19
Hazardous weather outlook, Jun 17, 6:09 PM CDT, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 609 PM CDT Sat Jun 17 2023 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>037-040>044- 047>049-182315- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Warren-Hinds-Rankin- 609 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Sunday FLOODING THREAT...Limited TIMING...Sunday Tonight, severe thunderstorms are likely. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Sunday, flash flooding is possible Sunday into Sunday night, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Isolated severe thunderstorms capable of damaging wind gusts and hail up to quarter size are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values of 105 to 110 degrees is expected for portions of northeast Louisiana, southwest and south central Mississippi Sunday and Monday afternoons. (https://www.weather.gov/images/jan/graphicast/6.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday night. MSZ029-032-038-045-046-050>052-056>058-182315- Webster-Choctaw-Winston-Neshoba-Kemper-Scott-Newton-Lauderdale- Smith-Jasper-Clarke- 609 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Sunday FLOODING THREAT...Limited TIMING...Sunday Mainly Sunday, severe thunderstorms are likely. Some thunderstorms may produce damaging winds up to 70 mph and large hail golf ball size up to two inches. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Sunday, flash flooding is possible Sunday into Sunday night, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Isolated severe thunderstorms capable of damaging wind gusts and hail up to quarter size are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values of 105 to 110 degrees is expected for portions of northeast Louisiana, southwest and south central Mississippi Sunday and Monday. (https://www.weather.gov/images/jan/graphicast/6.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday night. MSZ030-031-033-039-182315- Clay-Lowndes-Oktibbeha-Noxubee- 609 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Sunday FLOODING THREAT...Limited TIMING...Sunday Tonight through sunday, severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 70 mph and hail of golf ball size to up to two inches. (https://www.weather.gov/images/jan/graphicast/1.png) Sunday, flash flooding is possible Sunday into Sunday night, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Isolated severe thunderstorms capable of damaging wind gusts and hail up to quarter size are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values of 105 to 110 degrees is expected for portions of northeast Louisiana, southwest and south central Mississippi Sunday and Monday. (https://www.weather.gov/images/jan/graphicast/6.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday night. LAZ023-025-182315- Franklin LA-Tensas- 609 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Sunday FLOODING THREAT...Limited TIMING...Sunday DANGEROUS HEAT THREAT...Limited TIMING...Sunday Tonight through sunday, severe thunderstorms are likely. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Sunday, flash flooding is possible Sunday into Sunday night, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/4.png) Sunday, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/6.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Isolated severe thunderstorms capable of damaging wind gusts and hail up to quarter size are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values of 105 to 110 degrees is expected for portions of northeast Louisiana, southwest and south central Mississippi Sunday and Monday. (https://www.weather.gov/images/jan/graphicast/6.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday night. MSZ053>055-059-061>066-072>074-182315- Claiborne-Copiah-Simpson-Jefferson-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 609 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Sunday FLOODING THREAT...Limited TIMING...Sunday DANGEROUS HEAT THREAT...Limited TIMING...Sunday Mainly sunday, severe thunderstorms are likely. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Sunday, flash flooding is possible Sunday into Sunday night, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/4.png) Sunday, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/6.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Isolated severe thunderstorms capable of damaging wind gusts and hail up to quarter size are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values of 105 to 110 degrees is expected for portions of northeast Louisiana, southwest and south central Mississippi Sunday and Monday. (https://www.weather.gov/images/jan/graphicast/6.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday night. LAZ024-026-MSZ060-182315- Catahoula-Concordia-Adams- 609 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Sunday FLOODING THREAT...Limited TIMING...Sunday DANGEROUS HEAT THREAT...Elevated TIMING...Sunday Mainly sunday, severe thunderstorms are likely. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. A few tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Sunday, flash flooding is possible Sunday into Sunday night, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/4.png) Sunday, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/5.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Isolated severe thunderstorms capable of damaging wind gusts and hail up to quarter size are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values of 105 to 110 degrees is expected for portions of northeast Louisiana, southwest and south central Mississippi Sunday and Monday. (https://www.weather.gov/images/jan/graphicast/6.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday night. 0 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:09 PM CDT | Special Weather Statement | JAN | Forrest | 66 min |
| Jun 18, 3:55 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington, Yazoo | 65 min |
| Jun 18, 4:35 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 55 min |
| Jun 18, 4:56 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Issaquena, Madison, Sharkey and 2 more | 64 min |
| Jun 18, 5:04 AM CDT | Special Weather Statement | JAN | Leake | 56 min |
| Jun 18, 5:04 AM CDT | Special Weather Statement | JAN | Leake | 41 min |
| Jun 18, 5:04 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 56 min |
| Jun 18, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 67 min |
| Jun 18, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Scott, Simpson, Smith | 71 min |
| Jun 18, 5:53 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 52 min |
| Jun 18, 5:57 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 33 min |
| Jun 18, 6:17 AM CDT | Special Weather Statement | JAN | Kemper | 43 min |
| Jun 18, 6:29 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Kemper, Lowndes, Noxubee, Oktibbeha | 50 min |
| Jun 18, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 64 min |
| Jun 18, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 67 min |
| Jun 18, 7:47 AM CDT | Special Weather Statement | JAN | Claiborne, Jefferson | 28 min |
| Jun 18, 8:09 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 27 min |
| Jun 18, 8:14 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| Jun 18, 8:38 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 18 min |
| Jun 18, 8:45 AM CDT | Special Weather Statement | JAN | Hinds | 45 min |
| Jun 18, 8:49 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 41 min |
| Jun 18, 9:40 AM CDT | Special Weather Statement | JAN | Scott | 50 min |
| Jun 18, 9:49 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 56 min |
| Jun 18, 10:24 AM CDT | Special Weather Statement | JAN | Jones | 51 min |
| Jun 18, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 42 min |
| Jun 18, 10:39 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 40 min |
| Jun 18, 10:53 AM CDT | Tornado Warning | JAN | Clarke | 22 min |
| Jun 18, 1:45 PM CDT | Flood Watch | JAN | Attala, Carroll, Choctaw, Clarke, Clay, Copiah and 29 more | 17 hr |
| Jun 18, 4:07 PM CDT | River Flood Warning | JAN | Leake | 3 days |
| Jun 18, 4:07 PM CDT | River Flood Warning | JAN | Neshoba | 5 days |
| Jun 18, 4:07 PM CDT | River Flood Warning | JAN | Leake | 21 days |
| Jun 18, 4:11 PM CDT | River Flood Warning | JAN | Jones | 18 hr |
| Jun 18, 4:11 PM CDT | River Flood Warning | JAN | Clarke | 4 days |
| Jun 18, 4:12 PM CDT | River Flood Warning | JAN | Attala, Holmes | 7 days |
| Jun 18, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 61 min |
| Jun 18, 3:01 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 59 min |
| Jun 18, 4:46 AM CDT | Special Weather Statement | JAN | Richland | 29 min |
| Jun 18, 7:18 AM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 42 min |
| Jun 18, 4:42 AM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.